MAUDE Adverse Event Report: BECKMAN COULTER COULTER LH 750 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER LH 750 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL
Catalog Number 6605632
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 10/02/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) evaluated the instrument.The fse found that tubing at the blood sampling valve (bsv) was crimped.The fse cleared reset the tubing, which repaired the leak.The repairs were verified by the fse.(b)(6).
 
Event or Problem Description
The customer reported a leak from the coulter lh 750 hematology analyzer.The volume of the leak was about 5 ml and was not contained within the instrument.The customer was wearing personal protective equipment (ppe) consisting of gloves and a laboratory coat.There was no report of injury or biohazard exposure to open wounds or mucous membranes.Erroneous patient results were not generated and there was no change or affect to patient treatment in connection with this event.

Brand Name
COULTER LH 750 HEMATOLOGY ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 south kraemer blvd.
brea CA 92821
MDR Report Key6054043
Report Number1061932-2016-00922
Device Sequence Number10984998
Product Code GKZ
UDI-Device Identifier15099590264772
UDI-Public(01)15099590264772
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K061574
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6605632
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2016
Initial Report FDA Received Date10/25/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1